Journal article icon

Journal article

Loop groups and diffeomorphism groups of the circle as colimits

Abstract:

In this paper, we show that loop groups and the universal cover of Diff +(S 1) canbe expressed as colimits of groups of loops/diffeomorphisms supported in subintervals of S1. Analogous results hold for based loop groups and for the based diffeomorphism group of S1. These results continue to hold for the corresponding centrally extended groups. We use the above results to construct a comparison functor from the representations of a loop group conformal net to the representations of the corresp...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's Version

Actions


Access Document


Files:
Publisher copy:
10.1007/s00220-019-03394-8

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Publisher:
Springer Nature Publisher's website
Journal:
Communications in Mathematical Physics Journal website
Volume:
366
Issue:
2
Pages:
537–565
Publication date:
2019-03-06
Acceptance date:
2019-01-21
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
Pubs id:
pubs:965587
URN:
uri:8a80bc79-3d12-4b84-8c3c-f610bc339daa
UUID:
uuid:8a80bc79-3d12-4b84-8c3c-f610bc339daa
Local pid:
pubs:965587

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP